# SDR DALA1226486818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT- CORROSION.  LOCATION: STA 1640-1661, LBL 52 AT TOP AND BOTTOM OF FASTENER HOLES.  REMOVED SUPPORT DRILLED NEW SUPPORT REF B757 DWG 146N5230.  OK TO INSTALL.  INSTALLED FLOOR SUPPORT REF B757 DWG 146N5230.
